# SDR FDEA202312261957

- Difficulty date: December 26, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 38,756 hours, 21,301 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5377840920800
- Condition: Corroded
- Location: Frm 38-39 S44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER AT STGR44RH BETWEEN FR38.2 AND FR39 FOUND CORROSION REPAIRED THE FUSELAGE CORRODED STRINGER AT STGR44RH BETWEEN FR38.2 AND FR39 PER   A300-600F SRM53-10-14-201 FIG.208. THIS IS CAT B REPAIR. THE FIRST INSPECTION WAS 51000FC /   89000FH AFTER REPAIR EMBODIMENT AND THE SUBSEQUENT INSPECTION INTERVAL AND   INSPECTION METHOD WERE TBD PER A300-600F SRI53-10-14-2-008-00. MAJOR REPAIR IAW FEDEX   GMM 6-2-100.
